# SDR NSVA20120402498

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N332NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4332
- Aircraft time: 3,210 hours, 2,996 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Panel
- Condition: Out Of Adjust
- Location: Fuel System
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FUEL CAUTION LIGHT ILLUMINATED DURING TAXI AND ACFT RETURNED TO GATE.  MAINTENANCE ADJUSTED FUELING PANEL.
